# SDR ABXA020071

- Difficulty date: July 26, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N785AX
- Make and model: Boeing 767-200
- Aircraft serial: 23018
- Aircraft time: 40,408 hours, 34,400 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Part number: 113T13227
- Condition: Worn
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINK ON INBOARD FITTING OF THE LEFT OUTBOARD FLAP HAD EXCESSIVE MOVEMENT.  REPLACED LINK IAW B767 AMM 27-51-27.
